# SDR AALA201807132001

- Difficulty date: July 11, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 58,295 hours, 9,554 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Intermittent
- Location: Slat System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT A59M DISPLAYED INTERMITTENTLY AND AT SAME TIME FLAP INDICATOR WENT BETWEEN O AND 1.  DECLARED AN EMERGENCY AND DIVERTED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED. MAINTENANCE REPLACED LE SLAT SENSOR SWITCH IAW AMM 27-88-00.  ACCOMPLISHED ALL REQUIRED TEST.
